# SDR N8TA00010001

- Difficulty date: January 6, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cockit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ELECTRICAL SMELL OBSERVED, TURNED OFF FLOOR AND SHOULDER HEATERS SMELL WENT AWAY.  PLACED ON MEL 21-45-1-1.  (M)
